# SDR 061009

- Difficulty date: March 21, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 534 S43-44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN FUSELAGE SKIN APPROX BS 534 BETWEEN STR 43R AND STR 44R.  SKIN REPAIRED IAW B747 SRM 53-30-03 FIG 17.
